# SDR UPS08152434

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 7,705 hours, 4,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077600000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MCD FLOOR PANEL NR 251WJ HAS A LARGE FIELD REPAIR WITH A LARGE DENT.  REMOVED FIELD REPAIR AND REPAIRED FLOOR PANEL NR 251WJ IAW A300-600 SRM 53-10-20 FIG 203.
